OTC Buckley's Complete Cough, Cold & Flu 250ml

OTC Buckley's Complete Cough, Cold & Flu 250ml

Regular price $14.99 Save $-14.99
/

Only 0 items in stock!
  

Sick of taking it from all your symptoms? It’s payback time. Get fast-acting relief of cold and flu symptoms such as headache, aches and pains, fever and chills, sore throat pain, coughs, and nasal and sinus congestion.

*We are only able to ship this item to Canadian customers.

DIN: 02279703

  • Cough
  • Headache
  • Sore throat
  • Nasal congestion
  • Fever and chills
  • Sinus congestion
  • Body aches and pains

Active Ingredients:
Each teaspoonful (5 mL) contains: acetaminophen 325 mg and menthol 20 mg

Non-Medicinal Ingredients:
Ammonium carbonate, butylparaben, camphor, Canada balsam, carrageenan, caramel colour, glycerin, pine needle oil, polyethlene glycol, propylparaben, sodium cyclamate, tincture of capsicum and water.

SHAKE WELL BEFORE USING.

Take 1 teaspoon (5 mL) every 4-6 hours. If symptoms do not improve after 1 teaspoon, take 2 at the next dose. Do not exceed a maximum of 12 teaspoons (60 mL) in 24 hours (see Liver Warning).

Children under 12: Do not use. If preferred, mix with equal parts honey.

Contains Acetaminophen and other ingredients. This package contains enough drug to seriously harm a child. Keep out of reach of children.

WARNING: ADULT USE ONLY. DO NOT USE with other drugs containing acetaminophen, another cough/cold medications; if allergic to acetaminophen or any other ingredients. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Liver warning: This product contains acetaminophen. Maximum of 60 mL (3900 mg) in 24 hours. Severe or possibly fatal liver damage may occur if you take: more than the recommended dose in 24 hours; with other drugs containing acetaminophen; while drinking three (3) or more alcoholic drinks every day. Symptoms of liver damage may include yellowing of skin/eyes, dark urine; sweating, nausea, vomiting, stomach pain; unusual tiredness, and/or loss of appetite.

Ask a doctor or pharmacist before use if you: are pregnant or breastfeeding; have kidney or liver disease; have a persistent or chronic cough, difficulty breathing, asthma or other chronic lung conditions; or are taking warfarin-containing blood-thinning drugs.

Allergy alert: acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters, rash. If these symptoms occur, stop use and seek medical help right away.

Stop use and ask a doctor if: Pain lasts more than 5 days; fever lasts more than 3 days; sore throat more than 2 days; if symptoms worsen or are accompanied by a high fever (>38 °C), persistent headaches, or the production of thick yellow/green phlegm.

In Case of Overdose: Call a doctor or Poison Control Centre immediately, even if you do not notice any signs or symptoms. Store at room temperature.